Alert archive / New Jersey / Small Craft Advisories in 2022

Small Craft Advisory 82, NWS Philadelphia/Mount Holly

October 12, 2022

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 12, 2022, 3:35 AM EDT. It took effect at Oct 13, 2022, 11:00 AM EDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2022, 3:35 AM EDT (07:35 UTC)
In effect from
Oct 13, 2022, 11:00 AM EDT
Expired
Oct 15, 2022, 6:18 AM EDT
In force
43 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

651 
WHUS71 KPHI 120735
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
335 AM EDT Wed Oct 12 2022

ANZ450>455-130045-
/O.NEW.KPHI.SC.Y.0082.221013T1500Z-221014T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
335 AM EDT Wed Oct 12 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 6 AM EDT
FRIDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 11 AM Thursday to 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
10 follow-up statements
623 
WHUS71 KPHI 121925
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
325 PM EDT Wed Oct 12 2022

ANZ450>455-130830-
/O.CON.KPHI.SC.Y.0082.221013T1500Z-221014T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
325 PM EDT Wed Oct 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO
6 AM EDT FRIDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 11 AM Thursday to 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
403 
WHUS71 KPHI 130441
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1241 AM EDT Thu Oct 13 2022

ANZ450>455-132200-
/O.EXT.KPHI.SC.Y.0082.221013T1500Z-221014T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1241 AM EDT Thu Oct 13 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 11 AM this morning to 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
754 
WHUS71 KPHI 131520
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1120 AM EDT Thu Oct 13 2022

ANZ430-431-140430-
/O.EXB.KPHI.SC.Y.0082.221014T0000Z-221014T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1120 AM EDT Thu Oct 13 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
EDT FRIDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay.

* WHEN...From 8 PM this evening to 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-140430-
/O.CON.KPHI.SC.Y.0082.000000T0000Z-221014T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1120 AM EDT Thu Oct 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt and seas 4 to 7 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Fitzsimmons
699 
WHUS71 KPHI 140418
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1218 AM EDT Fri Oct 14 2022

ANZ450>455-142200-
/O.CON.KPHI.SC.Y.0082.000000T0000Z-221014T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1218 AM EDT Fri Oct 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt and seas 4 to 7 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-141000-
/O.CON.KPHI.SC.Y.0082.000000T0000Z-221014T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1218 AM EDT Fri Oct 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
594 
WHUS71 KPHI 140442
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1242 AM EDT Fri Oct 14 2022

ANZ450>455-150045-
/O.EXT.KPHI.SC.Y.0082.000000T0000Z-221015T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1242 AM EDT Fri Oct 14 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-141000-
/O.CON.KPHI.SC.Y.0082.000000T0000Z-221014T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1242 AM EDT Fri Oct 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
653 
WHUS71 KPHI 141052
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
652 AM EDT Fri Oct 14 2022

ANZ450>455-150000-
/O.CON.KPHI.SC.Y.0082.000000T0000Z-221015T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
652 AM EDT Fri Oct 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
472 
WHUS71 KPHI 141959
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
359 PM EDT Fri Oct 14 2022

ANZ450>455-150900-
/O.CON.KPHI.SC.Y.0082.000000T0000Z-221015T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
359 PM EDT Fri Oct 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WHAT...West-northwest winds 10 to 14 kt, easing tonight. Seas 4
  to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
582 
WHUS71 KPHI 142241
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
641 PM EDT Fri Oct 14 2022

ANZ450>455-151000-
/O.EXT.KPHI.SC.Y.0082.000000T0000Z-221015T1400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
641 PM EDT Fri Oct 14 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SATURDAY...

* WHAT...Seas 5 to 7 ft, subsiding to 3 to 5 ft late tonight.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 10 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
581 
WHUS71 KPHI 150810
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
410 AM EDT Sat Oct 15 2022

ANZ450>455-151400-
/O.CON.KPHI.SC.Y.0082.000000T0000Z-221015T1400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
410 AM EDT Sat Oct 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Seas 4 to 6 ft.

* WHERE...The Atlantic coastal waters of New Jersey and Delaware.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
688 
WHUS71 KPHI 151018
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
618 AM EDT Sat Oct 15 2022

ANZ450>455-151130-
/O.CAN.KPHI.SC.Y.0082.000000T0000Z-221015T1400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
618 AM EDT Sat Oct 15 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

The seas continue to slowly subside and are now near 5 feet. 
These should subside a bit more early this morning and therefore 
this advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 9:49 PM EDT, 5 hours 46 minutes earlier.

Area forecast discussion, Oct 11, 9:49 PM EDT, 5 hours 46 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
949 PM EDT Tue Oct 11 2022

.SYNOPSIS...
High pressure shifts offshore through Wednesday. A cold front
will move across the area later Thursday. High pressure builds
to our south on Friday, before shifting offshore to the south by
Saturday. A front is then forecast to impact the area late in
the weekend into early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 945 PM, a clear sky is above our region however some high
clouds are lurking just to our south and west associated with a
250 mb jet. The rate of the temperature drop has generally
slowed for many places as dew points are much higher. For this
update, just made some tweaks to the hourly temperature and dew
point grids based on the latest observations and trends.

Otherwise, the nice weather continues tonight and carries into
Wednesday. Skies will be clear through the evening before some
high clouds spill into the area. More high clouds will be around
for Wednesday. Tonight, there could be more patchy fog across
the valley and rural areas for the region.

Overnight lows will be in the 40s to low 50s for the area. On
Wednesday, highs will be in the low 70s for most areas except
the far N/NW counties where some upper 60s will be found. Winds
on Wednesday will increase from the South at 10 to 15 mph by
afternoon.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
The main concern for this period will be the cold front due to move
through the area late Thursday bringing showers/storms with an
associated threat of both severe weather and flash flooding. In the
meantime, for Wednesday night, high pressure continues to move
offshore while a deepening upper level trough slowly lumbers through
the Great Lakes region with an associated large surface low around
Hudson Bay. This will result in continuing moisture advection into
the area with clouds thickening through the evening and an initial
round of showers potentially moving through during the overnight
period. Instability should be very limited, if any, at this time so
neither severe weather nor rainfall heavy enough to produce flooding
is expected.

Thursday continues to look more interesting as the aforementioned
low helps drive a cold front eastward towards the area. The actual
frontal passage doesn't look to occur until very late afternoon
or evening but the lift supported by the upper trough as well as
the front will support rounds of showers with embedded storms streaming
northward ahead of the boundary. These look to become more widespread
from west to east developing by around midday over our western zones
and moving east into our NJ zones through the afternoon into the early
evening. The concern continues be for both a threat of severe weather
as well as flash flooding. The main window for these threats appears
to be between midday (beginning west) and 10 pm (ending east).
In terms of the severe weather threat, 0-6/0-3/0-1 km shear values
look to be 40/30/30 knots respectively so this is fairly impressive.
Especially the shear in the lowest levels! In fact winds in the 850-925
mb layer look to be around 40 to 50 knots from the S/SE.

How much instability there will be remains the question with CAPE
looking to be tall but "skinny" due to relatively weak lapse rates.
Still, at least a couple hundred J/kg appear possible. And given
the strong wind field and shear values this will result in at
least a Marginal threat for severe weather across parts of our
area (best chances from I-95 N/W) meaning isolated severe storms
will be possible. Given the strong wind field, damaging winds
look to be the biggest threat however it is also worth noting
that given the very strong low level shear and helicity values a
brief tornado can not be ruled out. Regarding the flood/flash
flood threat, the strong winds look to advect in PWAT values of
around 1.5 inches. Also, the cloud layer mean winds should be
largely parallel to the front suggesting training storms and
backbuilding will be possible especially given the strong LLJ.
For this reason we do have concerns that flooding and even flash
flooding could be an issue. 3 hour FF guidance is currently
around 2 inches near and just northwest of much of the urban
corridor and these amounts do seem doable, at least locally,
given the setup. Despite the strong southerly flow it won't be
exceptionally warm for Thursday due to the showers/storms with
highs mostly in the 60s over eastern PA and low to mid 70s near
and S/E of the urban corridor.

For Thursday night, showers/storms may continue at least through the
first part of the evening before moving out overnight bringing
clearing skies and cooler temperatures behind the cold front. By
Friday morning, lows should range from the 40s over our N/W zones
from the Lehigh Valley northward through the southern Poconos with
low to mid 50s near and S/E of the urban corridor.

For Friday, high pressure starts to build in at the surface despite
the large upper level low/trough continuing to be in place over the
east. This will bring mainly sunny skies with highs mostly in the
60s, except 50s over the southern Poconos.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Surface high pressure continues to dominate the area Friday night
through Saturday while gradually shifting offshore with time. This
will result in continuing mainly clear skies with seasonably cool
temperatures.

The forecast starts to get a little more uncertain by Sunday and
then especially into early next week as the next frontal system
moves into the area. There are currently differences in our forecast
guidance regarding the speed, strength, and how much moisture will
be associated with this system. That said, it should not be as
strong and moisture laden as the system expected for Thursday. In
terms of sensible weather, Sunday should at least see some increase
in cloud cover with the chance of some showers at least in our far
N/W zones. The chance of showers associated with this system spreads
east into the remainder of the forecast area next Monday into
Tuesday. Temperatures look to remain generally cooler than
average.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...VFR. Some local fog possible late. Southwest winds
3-6 knots, becoming light and variable to locally calm.
Moderate confidence.

Wednesday...VFR with increasing high clouds. Light and variable
winds becoming southerly 8-12 knots. High confidence.

Outlook...

Wednesday night...Generally VFR except Cig restrictions could
develop overnight at KRDG and KABE. Southerly winds 5 to 10 knots.
Moderate confidence.

Thursday - Thursday night...Deteriorating conditions with
restrictions expected as showers and thunderstorms move in. They
should be most widespread Thursday afternoon into Thursday evening
with clearing overnight. Southerly winds 10-15 knots, with gusts 20-
30 knots possible during the day Thursday. Winds shifting to
westerly around 5 to 10 knots through Thursday evening behind a cold
front. Moderate confidence.

Friday-Friday night...VFR. West to northwest winds 5-10 knots, with
gusts 15-20 knots possible during the day, becoming light and
variable overnight. High confidence.

Saturday...VFR. South to southwest winds 5-10 knots, with gusts 15-
20 knots possible. High confidence.

Sunday...Remaining predominately VFR but with at least some increase
in cloud cover likely. West to southwest winds 5 to 10 knots.
Moderate confidence.

&&

.MARINE...
Below SCA conditions will continue on the waters tonight and
Wednesday. Fair weather is expected. Winds will be mostly SW around
10 kts tonight and South at 10 to 15 kts Wednesday. Seas mostly
around 2 ft on the ocean and 1 to 2 ft for Delaware Bay.

Outlook...

Wednesday night...Conditions expected to remain below advisory
levels.

Thursday-Thursday night...Winds and waves may reach Small Craft
Advisory levels. Showers and thunderstorms are also likely by late
day into Thursday night.

Friday-Friday night...Winds expected to be below advisory levels,
but waves may be close to 5 feet at times.

Saturday - Sunday...Winds are expected to remain below Small Craft
Advisory levels but seas could reach around 5 feet for a time
Saturday night into Sunday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Fitzsimmons/Robertson
NEAR TERM...Gorse/OHara
SHORT TERM...Fitzsimmons
LONG TERM...Fitzsimmons
AVIATION...Fitzsimmons/Gorse/OHara
MARINE...Fitzsimmons/OHara
Hazardous weather outlook, Oct 11, 3:08 PM EDT, 12 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
308 PM EDT Tue Oct 11 2022

DEZ001>004-MDZ012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-121915-
New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-
Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
308 PM EDT Tue Oct 11 2022

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A cold front will pass through on Thursday with the potential for a
few thunderstorms with heavy downpours and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-121915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
308 PM EDT Tue Oct 11 2022

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in New Jersey, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.